Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Critical lengths for global existence of solutions for coupled semilinear singular parabolic problems


Authors: C. Y. Chan and C. S. Chen
Journal: Quart. Appl. Math. 47 (1989), 661-671
MSC: Primary 35B30; Secondary 35K50
DOI: https://doi.org/10.1090/qam/1031683
MathSciNet review: MR1031683
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35B30, 35K50

Retrieve articles in all journals with MSC: 35B30, 35K50


Additional Information

DOI: https://doi.org/10.1090/qam/1031683
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society